Optimal control of fluctuations applied to the suppression of noise-induced failures of chaos stabilization.

Khovanov, I. A. and Khovanova, N. A. and McClintock, Peter V. E. (2003) Optimal control of fluctuations applied to the suppression of noise-induced failures of chaos stabilization. Applied Nonlinear Dynamics, 11 (3). pp. 46-55.

Full text not available from this repository.

Abstract

Double-strategy of chaos and fluctuation controls is developed. Noise-induced failures in the stabilization of an unstable orbit in the one-dimensional logistic map are considered as large fluctuations from a stable state. The properties of the large fluctuations are examined by determination and analysis of the optimal path and the optimal fluctuational force corresponding to the stabilization failure. The problem of controlling noise-induced large fluctuations is discussed, and methods of control have been developed.

Item Type: Journal Article
Journal or Publication Title: Applied Nonlinear Dynamics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 31484
Deposited By: Professor P. V. E. McClintock
Deposited On: 25 Jan 2010 13:10
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2019 00:19
URI: https://eprints.lancs.ac.uk/id/eprint/31484

Actions (login required)

View Item View Item